# SDR CALA0100310

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .0625 INCH CRACK AT FASTENER ON UNDER SIDE OF LEFT CREASE BEAM STIFFENER ANGLE AT STA 1000.  THE CREASE BEAM STIFFENER ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
